# SDR AALA201801039016

- Difficulty date: January 2, 2018
- Submitted: January 4, 2018
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 56,051 hours, 22,716 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Failed
- Location: Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR HANDLE WAS FULLY EXTENDED AND ROTATED 90 DEGREES FROM LOCKED POSITION IN FLIGHT. REPLACED L1 DOOR HANDLE SPRING IAW AMM 52-11-00. OPERATIONS CHECK OK. THE ACFT WAS GROUNED.
